按条件检索“226”条记录

已选条件: 出版年: 2011 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
61. BDSDEs with locally monotone coefficients and Sobolev solutions for SPDEs SCOPUS SCIE

作者:Wu, Zhen; Zhang, Feng

作者机构:[Zhang, Feng] Shandong Econ Univ, Sch Math & Stat, Jinan 250014, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2011,Vol.251,Issue.4-5,759-784

WOS被引数:5

资源类型:期刊论文

WOS:000291900800001

62. Uniqueness of meromorphic functions whose certain nonlinear differential polynomials share a polynomial EI SCOPUS SCIE

作者:Li, Xiao-Min; Yi, Hong-Xun

作者机构:[Li, Xiao-Min] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Li, Xiao-Min] Univ Eastern Finland, Dept Math & Phys, FI-80101 Joensuu, Finland.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2011,Vol.62,Issue.2,529-550

WOS被引数:8

资源类型:期刊论文

WOS:000293718900001

63. Chaotification of nonautonomous discrete dynamical systems EI SCOPUS SCIE

作者:Huang, Q.;Shi, Y.;Zhang, L.

作者机构:[Huang, Q] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China, Department of Statistics and Mathematics, Shandong Economic University, Jinan, Shandong 250101, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Zhang, L] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of bifurcation and chaos in applied sciences and engineering,INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2011,Vol.21,Issue.11,3359-3371

WOS被引数:3

资源类型:期刊论文

WOS:000298815900020

64. STATE ESTIMATION FOR DISCRETE LINEAR SYSTEMS WITH OBSERVATION TIME-DELAYED NOISE SCOPUS SCIE

作者:Peng Cui;Hongguo Zhao;Jun-e Feng

作者机构:[Cui, P] School of Control Science and Engineering, Shandong University, Jinan 250000, China;[ Zhao, H] Department of Information Science and Technology, Taishan University, Taian 271021, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan 250000, China

来源:Journal of industrial and management optimization,JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION,2011,Vol.7,Issue.1,79-85

资源类型:期刊论文

WOS:000286927300006

65. Integration of sequence-similarity and functional association information can overcome intrinsic problems in orthology mapping across bacterial genomes SCOPUS SCIE

作者:Li, Guojun; Ma, Qin; Mao, Xizeng; Yin, Yanbin; Zhu, Xiaoran; Xu, Ying

作者机构:[Li, Guojun; Ma, Qin; Mao, Xizeng; Yin, Yanbin; Xu, Ying] Univ Georgia, Dept Biochem & Mol Biol, Athens, GA 30602 USA.; [Li, Guojun; Ma, Qin; Mao, Xizeng; Yin, Yanbin; Xu, Ying] Univ Georgia, Inst Bioinformat, Computat Syst Biol Lab, Athens, GA 30602 USA.; [Li, Guojun; Ma, Qin; Zhu, Xiaoran] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Ying] Jilin Univ, Coll Comp Sci & Technol, Changchun 130023, Jilin, Peoples R China.

来源:NUCLEIC ACIDS RESEARCH,2011,Vol.39,Issue.22

WOS被引数:9

资源类型:期刊论文

WOS:000298186000003

66. Curriculum Vitae of Chung-Chun Yang - Preface SCIE

作者:Hu, Pei-Chu; Ng, Tuen Wai

作者机构:[Hu, Pei-Chu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Ng, Tuen Wai] Univ Hong Kong, Dept Math, Pokfulam, Hong Kong, Peoples R China.

来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2011,Vol.56,Issue.1-4,1-12

资源类型:期刊论文

WOS:000287493500001

67. Square-mean pseudo almost automorphic process and its application to stochastic evolution equations SCOPUS SCIE

作者:Chen, Zhang; Lin, Wei

作者机构:[Chen, Zhang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lin, Wei] Fudan Univ, Sch Math Sci, Shanghai Key Lab Contemporary Appl Math, Shanghai 200433, Peoples R China.; [Lin, Wei] Fudan Univ, Ctr Computat Syst Biol, Shanghai 200433, Peoples R China.

来源:JOURNAL OF FUNCTIONAL ANALYSIS,2011,Vol.261,Issue.1,69-89

WOS被引数:28

资源类型:期刊论文

WOS:000289587000004

68. Semilinear backward doubly stochastic differential equations and SPDEs driven by fractional Brownian motion with Hurst parameter in (0, 1/2) SCOPUS SCIE

作者:Shuai Jing;Jorge A. Leon

作者机构:[Jing, S] School of Mathematics, Shandong University, 250100, Jinan, China, Département de Mathématiques, Université de Bretagne Occidentale, 29285 Brest Cédex, France;[ León, J.A] Departamento de Control Automático, Cinvestav-IPN, Apartado Postal 14-740, 07000 México, D.F., Mexico

来源:Bulletin des sciences mathematiques,BULLETIN DES SCIENCES MATHEMATIQUES,2011,Vol.135,Issue.8,896-935

WOS被引数:4

资源类型:期刊论文

WOS:000298076500002

69. A polynomial time approximation scheme for embedding hypergraph in a weighted cycle EI SCOPUS SCIE

作者:Chaoxia Yang;Guojun Li

作者机构:[Yang, C] School of Mathematics, Shandong University, Jinan 250100, China;[ Li, G] School of Mathematics, Shandong University, Jinan 250100, China, Department of Biochemistry and Molecular Biology, University of Georgia, GA 30602, United States

来源:Theoretical computer science,THEORETICAL COMPUTER SCIENCE,2011,Vol.412,Issue.48,6786-6793

资源类型:期刊论文

WOS:000296987400013

70. Self-adjoint extensions for singular linear Hamiltonian systems SCIE

作者:Sun, Huaqing; Shi, Yuming

作者机构:[Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Huaqing] Shandong Univ Weihai, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:MATHEMATISCHE NACHRICHTEN,2011,Vol.284,Issue.5-6,797-814

WOS被引数:12

资源类型:期刊论文

WOS:000289006100018

71. On the Maximum Number of Disjoint Chorded Cycles in Graphs SCOPUS SCIE

作者:Gao, Yunshu; Li, Guojun

作者机构:[Gao, Yunshu] Ningxia Univ, Sch Math & Comp Sci, Yinchuan 750021, Peoples R China.; [Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2011,Vol.98,415-422

WOS被引数:2

资源类型:期刊论文

WOS:000286533200035

72. Circular vertex arboricity EI SCOPUS SCIE

作者:Wang, G.;Zhou, S.;Liu, G.;Wu, J.

作者机构:[Wang, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Zhou, S] School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China;[ Liu, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Discrete Applied Mathematics,DISCRETE APPLIED MATHEMATICS,2011,Vol.159,Issue.12,1231-1238

WOS被引数:1

资源类型:期刊论文

WOS:000292572100006

73. On (p, 1)-total labelling of 1-planar graphs SCOPUS SCIE

作者:Zhang, Xin; Yu, Yong; Liu, Guizhen

作者机构:[Zhang, Xin; Yu, Yong; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:CENTRAL EUROPEAN JOURNAL OF MATHEMATICS,2011,Vol.9,Issue.6,1424-1434

WOS被引数:10

资源类型:期刊论文

WOS:000297868700020

74. Decay rate constrained stabilization of positive systems using static output feedback EI SCOPUS SCIE

作者:Feng, Jun-e; Lam, James; Li, Ping; Shu, Zhan

作者机构:[Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lam, James; Li, Ping; Shu, Zhan] Univ Hong Kong, Dept Mech Engn, Hong Kong, Hong Kong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,2011,Vol.21,Issue.1,44-54

WOS被引数:49

资源类型:期刊论文

WOS:000285936300003

75. Multiple solutions for a class of biharmonic equations with a nonlinearity concave at the origin SCOPUS SCIE

作者:Zhang, J.;Wei, Z.

作者机构:[Zhang, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wei, Z] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250101, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2011,Vol.383,Issue.2,291-306

WOS被引数:3

资源类型:期刊论文

WOS:000292786100003

76. On existence of positive solutions of Sturm-Liouville boundary value problems for a nonlinear singular differential system EI SCOPUS SCIE

作者:Yang, Jingbao; Wei, Zhongli

作者机构:[Yang, Jingbao] Bozhou Teachers Coll, Dept Sci, Bozhou 233500, Anhui, Peoples R China.; [Wei, Zhongli] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.; [Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2011,Vol.217,Issue.13,6097-6104

WOS被引数:5

资源类型:期刊论文

WOS:000287690400009

77. A NOTE ON GENERALIZED LEFT(θ, φ-DERIVATIONS IN PRIME RINGS SCOPUS SCOPUS SCIE

作者:Xiao-Wei Xu;Hong-Ying Zhang

作者机构:[Xu, X.-W] College of Mathematics, Jilin University, Changchun 130012, China;[ Zhang, H.-Y] School of Mathematics and System Sciences, Shandong University, Jinan 250100, China

来源:hacettepe journal of mathematics and statistics,HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS,2011,Vol.40,Issue.4,523-529

JCR分区(WOS):Q4

最新影响因子:0.415

当年影响因子:0.354

资源类型:期刊论文

WOS:000295555700005

78. Normality Criteria of Lahiri\'s Type and Their Applications SCOPUS SCIE

作者:Zhang, Xiao-Bin; Xu, Jun-Feng; Yi, Hong-Xun

作者机构:[Zhang, Xiao-Bin; Xu, Jun-Feng; Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Jun-Feng] Wuyi Univ, Dept Math, Jiangmen 529020, Guangdong, Peoples R China.

来源:JOURNAL OF INEQUALITIES AND APPLICATIONS,2011

WOS被引数:3

资源类型:期刊论文

WOS:000301727300001

79. Pseudo-almost periodic viscosity solutions of second-order nonlinear parabolic equations EI SCOPUS SCIE

作者:Zhang, S.;Gao, Z.;Piao, D.

作者机构:[Zhang, S] School of Mathematics of Shandong University, Jinan 250100, China;[ Gao, Z] Ocean University of China, School of Mathematical Sciences, Qingdao, 266100, China;[ Piao, D] Ocean University of China, School of Mathematical Sciences, Qingdao, 266100, China

来源:Nonlinear Analysis: An International Multidisciplinary Journal,NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2011,Vol.74,Issue.18,6970-6980

资源类型:期刊论文

WOS:000295714200013

80. Generalization of matching extensions in graphs (III) EI SCOPUS SCIE

作者:Bai, Bing; Lu, Hongliang; Yu, Qinglin

作者机构:[Yu, Qinglin] Thompson Rivers Univ, Dept Math & Stat, Kamloops, BC, Canada.; [Bai, Bing] Nankai Univ, LPMC, Ctr Combinator, Tianjin 300071, Peoples R China.; [Lu, Hongliang] Xi An Jiao Tong Univ, Dept Math, Xian, Peoples R China.; [Yu, Qinglin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2011,Vol.159,Issue.8,727-732

WOS被引数:1

资源类型:期刊论文

WOS:000289539800006

共 12 页, 226 条记录

TOP